RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 4, Pages 613–621 (Mi de8604)  

Ordinary Differential Equations

Preservation of stability and bifurcations in the discretization of nonlinear differential equations

L. Z. Fishman

Research Institute for Applied Mathematics and Cybernetics, N. I. Lobachevski State University of Nizhnii Novgorod

Full text: PDF file (1123 kB)

English version:
Differential Equations, 1995, 31:4, 569–575

Bibliographic databases:
UDC: 517.925.51
Received: 12.10.1993

Citation: L. Z. Fishman, “Preservation of stability and bifurcations in the discretization of nonlinear differential equations”, Differ. Uravn., 31:4 (1995), 613–621; Differ. Equ., 31:4 (1995), 569–575

Citation in format AMSBIB
\Bibitem{Fis95}
\by L.~Z.~Fishman
\paper Preservation of stability and bifurcations in the discretization of nonlinear differential equations
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 4
\pages 613--621
\mathnet{http://mi.mathnet.ru/de8604}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1370328}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 4
\pages 569--575


Linking options:
  • http://mi.mathnet.ru/eng/de8604
  • http://mi.mathnet.ru/eng/de/v31/i4/p613

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019